Please use this identifier to cite or link to this item:
Title: On the Jacobian ideal of the binary discriminant (with an appendix by Abdelmalek Abdesselam)
Author: D'Andrea, Carlos, 1973-
Chipalkatti, Jaydeep
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 2007
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 2007, vol. 58, num. 2, p. 155-180
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
556672.pdf253.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.